中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2014年知识产出  > 期刊论文
题名: Nonlinear susceptibilities under the framework of Dyson-Schwinger equations
作者: Zhao, AM ;  Cui, ZF ;  Jiang, Y ;  Zong, HS
刊名: PHYSICAL REVIEW D
出版日期: 2014
卷号: 90, 期号:11, 页码:114031
关键词: QUARK-GLUON PLASMA ;  QCD PHASE-DIAGRAM ;  CRITICAL-POINT ;  DECONFINEMENT ;  TEMPERATURE ;  FLUCTUATION ;  COLLISIONS ;  PHYSICS
学科分类: Physics
DOI: 10.1103/PhysRevD.90.114031
通讯作者: Zhao, AM (reprint author), Southeast Univ, Chengxian Coll, Dept Fdn, Nanjing 210088, Jiangsu, Peoples R China.
部门归属: [Zhao, A-Meng] Southeast Univ, Chengxian Coll, Dept Fdn, Nanjing 210088, Jiangsu, Peoples R China
英文摘要: Since the baryon-number susceptibilities are correlated with the cumulant of baryon-number fluctuations in experiments, we do calculations of the susceptibilities and compare them with the experimental fluctuation data under the framework of the Dyson-Schwinger equations (DSEs) approach. We compare our results with lattice QCD and experimental data at RHIC. The fitness of the results indicates that under the framework of DSEs, we can deal with the problems of heavy ion collisions properly.
资助者: National Natural Science Foundation of China [11275097, 11475085, 11105122]; National Basic Research Program of China [2012CB921504]; Jiangsu Planned Projects for Postdoctoral Research Funds [1402006C]
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000347202900005
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/15529
Appears in Collections:理论物理所2014年知识产出 _期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Nonlinear susceptibilities under the framework of Dyson-Schwinger equations.pdf(268KB)----开放获取View Download

Recommended Citation:
Zhao, AM,Cui, ZF,Jiang, Y,et al. Nonlinear susceptibilities under the framework of Dyson-Schwinger equations[J]. PHYSICAL REVIEW D,2014,90(11):114031.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zhao, AM]'s Articles
 [Cui, ZF]'s Articles
 [Jiang, Y]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zhao, AM]‘s Articles
 [Cui, ZF]‘s Articles
 [Jiang, Y]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Nonlinear susceptibilities under the framework of Dyson-Schwinger equations.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace